Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Equal sums of biquadrates


Authors: L. J. Lander and T. J. Parkin
Journal: Math. Comp. 20 (1966), 450-451
Corrigendum: Math. Comp. 21 (1967), 296.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, History of the Theory of Numbers, Vol. 2, pp. 644-647, Publication No. 256, Carnegie Institution of Washington, Washington, D. C., 1920; reprint, Stechert, New York, 1934.
  • [2] C. S. Ogilvy, Tomorrow's Math, Oxford, 1962, p. 94.
  • [3] John Leech, Some solutions of Diophantine equations, Proc. Cambridge Philos. Soc. 53 (1957), 778–780. MR 0090602 (19,837f)
  • [4] U. Spira, Math. Comp., v. 17, 1963, p. 306.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-66-99918-2
PII: S 0025-5718(66)99918-2
Article copyright: © Copyright 1966 American Mathematical Society